# SDR 20010112SG007

- Difficulty date: November 7, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N451TA
- Make and model: Airbus A320-233
- Aircraft serial: 733
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: D5746047800000
- Part serial: SA1733
- Condition: Bird Strike
- Location: Lt Slat
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAL-TGU-SAP-MIA- FLT 390 - DURING THE APPROACH, A BIRD IMPACTED THE SLAT NR 4 ON THE LEFT WING.  MAINTENANCE TECHS REMOVED AND REPLACED SLAT NR 4 DUE TO DAMAGE TO THE LIMITS.  OPERATIONAL TESTED AS PER AMM 27-84-66.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
